# SDR DXTA200500641

- Difficulty date: March 24, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 4,360 hours, 2,819 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 67421701
- Part serial: BMC144
- Condition: Underserviced
- Location: Nlg
- Part time: 1,750 hours, 1,222 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON GEAR RETRACTION GOT ALL 3 GREEN LIGHTS AND THE RED UNLOCK LIGHT STAYED ON.  COULD HEAR THE LOUD AIR NOISE AND THE GEAR CYCLING AT LEAST 4 TIMES.  FINALLY THE GEAR CAME COMPLETELY UP AND THE UNLOCK LIGHT WENT OUT.  JACK AIRCRAFT & CONFIRMED DISCREPANCY.  SERVICE NOSE STRUT IAW CE750 MM 12-10-38.  NOTE: NOSE STRUT FAILED TO EXTEND PRIOR TO RETRACTION.  CYCLED LANDING GEAR FIVE TIMES WITH NO DEFECTS NOTED IAW CE750 MM 32-30-00.
